# SDR TRAX200600625

- Difficulty date: August 16, 2006
- Submitted: August 29, 2006
- Operation: Air carrier
- Aircraft: N823AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7196
- Aircraft time: 21,394 hours, 19,173 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Frame
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FRAME AT 320 CRACKED.   CUT AWAY SECTION OF SKIN TO GAIN ACCESS TO FWD FRAME IAW REO 601R-52-11-402. (EMP 684 - INSP RA191) CUT AWAY DAMAGED SECTION OF PAX DOOR FWD FRAME IAW REO 601R-52-11-402. NDT REQUIREMENTS FOR WC 235 COMPLETED ON WC 384. NO DEFECTS NOTED.  DUPLICATED FWD ANGLE -11 IAW CRJ SRM 51-24-36 AND 51-40-11. DUPLICATED (2 DOUBLERS) USING 601R31902-455 FRAME SECTION MATERIAL IAW REO 601R-52-11-402. TRIMMED SECTION OF FRAME TO FIT USING SERVICEABLE FRAME P/N 601R31902-455. LOCATED ALL PARTS IAW REO 601R-52-11-402. OK TO INSTALL FRAME REPAIR PARTS. INSTALLED FRAME SECTION AND DOUBLERS IAW REO 601R-52-11-402 OK TO PAINT FASTENERS AND BARE METAL. FABRICATED -7, -11, -13 AND FABRICATED -9. ALL I
